zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Opial type inequalities involving Riemann-Liouville fractional derivatives of two functions with applications. (English) Zbl 1145.44300
Summary: A large variety of very general but basic $L_p(1\leq p\leq \infty )$ form Opial type inequalities [{\it Z. Opial}, Ann. Pol. Math. 8, 29--32 (1960; Zbl 0089.27403)], is established involving Riemann-Liouville fractional derivatives [{\it G. A. Anastassiou}, Nonlinear Stud. 6, No. 2, 207--230 (1999; Zbl 0945.26019); {\it V. S. Kiryakova}, Generalized fractional calculus and applications. New York: John Wiley & Sons (1994; Zbl 0882.26003); {\it K. S. Miller} and {\it B. Ross}, “An introduction to the fractional calculus and fractional differential equations” (1993; Zbl 0789.26002); {\it K. B. Oldham} and {\it J. Spanier}, “The fractional calculus. Theory and applications of differentiation and integration to arbitrary order” (1974; Zbl 0292.26011)] of two functions in different orders and powers. From the developed results derive several other concrete results of special interest. The sharpness of inequalities is established there. Finally applications of some of these special inequalities are given in establishing uniqueness of solution and in giving upper bounds to solutions of initial value fractional problems involving a very general system of two fractional differential equations. Also upper bounds to various Riemann-Liouville fractional derivatives of the solutions that are involved in the above systems are presented.

44A15Special transforms (Legendre, Hilbert, etc.)
26D15Inequalities for sums, series and integrals of real functions
Full Text: DOI
[1] Agarwal, R. P.: Sharp Opial-type inequalities involving r-derivatives and their applications, Tôhoku math. J. 47, 567-593 (1995) · Zbl 0843.26009 · doi:10.2748/tmj/1178225462
[2] Agarwal, R. P.; Pang, P. Y. H.: Sharp Opial-type inequalities involving higher order derivatives of two functions, Math. nachr. 174, 5-20 (1995) · Zbl 0831.26007 · doi:10.1002/mana.19951740102
[3] Agarwal, R. P.; Pang, P. Y. H.: Opial inequalities with applications in differential and difference equations, (1995) · Zbl 0821.26013
[4] Aliprantis, Charalambos D.; Burkinshaw, Owen: Principles of real analysis, (1998) · Zbl 1006.28001
[5] Anastassiou, G. A.: General fractional Opial type inequalities, Acta appl. Math. 54, 303-317 (1998) · Zbl 0921.26010 · doi:10.1023/A:1006154105441
[6] Anastassiou, G. A.: Opial type inequalities involving fractional derivatives of functions, Nonlinear stud. 6, No. 2, 207-230 (1999) · Zbl 0945.26019
[7] Anastassiou, G. A.; Goldstein, J. A.: Fractional Opial type inequalities and fractional differential equations, Result. math. 41, 197-212 (2002) · Zbl 1032.26011
[8] Anastassiou, G. A.; Koliha, J. J.; Pecaric, J.: Opial inequalities for fractional derivatives, Dynam. systems appl. 10, No. 3, 395-406 (2001) · Zbl 0992.26005
[9] Anastassiou, G. A.; Koliha, J. J.; Pecaric, J.: Opial type lp-inequalities for fractional derivatives, Int. J. Math. math. Sci. 31, No. 2, 85-95 (2002) · Zbl 1001.26011 · doi:10.1155/S016117120201311X · http://www.hindawi.com/journals/ijmms/volume-31/S016117120201311X.html
[10] Handley, G. D.; Koliha, J. J.; Pecaric, J.: Hilbert-Pachpatte type integral inequalities for fractional derivatives, Fract. calc. Appl. anal. 4, No. 1, 37-46 (2001) · Zbl 1030.26012
[11] , Applications of fractional calculus in physics (2000) · Zbl 0998.26002
[12] Kiryakova, Virginia: Generalized fractional calculus and applications, Pitman research notes in math. Series 301 (1994) · Zbl 0882.26003
[13] Miller, Kenneth; Ross, B.: An introduction to the fractional calculus and fractional differential equations, (1993) · Zbl 0789.26002
[14] Oldham, Keith; Spanier, Jerome: The fractional calculus: theory and applications of differentiation and integration to arbitrary order, (2006) · Zbl 0292.26011
[15] Opial, Z.: Sur une inégalite, Ann. polon. Math. 8, 29-32 (1960) · Zbl 0089.27403
[16] Podlubny, Igor: Fractional diferential equations, (1999)
[17] Whittaker, E. T.; Watson, G. N.: A course in modern analysis, (1927) · Zbl 53.0180.04